# SDR DALA108373361

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 15,266 hours, 2,139 cycles
- Engine: Pwa PW4168A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED AN ELECTRICAL SMELL DURING TAKEOFF AND CLIMB OUT OF SIN.  SMELL WENT AWAY AND THE ACFT LANDED WITHOUT INCIDENT. CHECKED ALL GALLEY EQUIPMENT, PACKS, CHECKED LIGHTING, CIDS EQUIPMENT AND RAN ENGINES AND NO SMELL NOTED. DID FIND ZONE C TRIM AIR VALVE STUCK CLOSED AND WAS REPLACED AND TESTED OK.
